# SDR R61A201908012782

- Difficulty date: July 20, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Frm 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LOWER FUSELAGE STRUCTURE, CORROSION ON FRAME 88 BTW STRINGERS 27-29R.  THE FRAME WAS  REPLACED IAW SRM 51-43-03 AND 51-41-01.
